Lubricant eye drops
Glasses for Astigmatism, Myopia, Presbyopia
My doctor has performed a non contact tonometry and fundoscopy on my eyes two weeks ago.
My pupils were dilated for a longer time after the dilating drops , so I got my eye pressure checked on the same day again.
Since then I‘ve had pain in my eyes, a feeling of tiredness especially after looking at screens, a feeling of pressure and hypersensitivity to light and headaches.
My doctor tells me it is a superficial abrasion of the cornea + dry eyes and told me to use lubricant eye drops + dexpanthenol eye cream, but it has been two weeks and I still have symptoms.
What could possibly cause these symptoms ?
Thank you very much in advance
Thanks for your Question
These symptoms that you have such as light sensitivity and headache are related to dilated pupil. Dry eyes with corneal abrasion can cause foreign body sensation with tearing and burning sensation.
Pupil dilation can last from 1 days to 2-3 weeks and this duration depends on the type of eye drops that is used to dilate the pupil.